Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Asymptotic behavior of solutions of the Hamer equation

Author: A. A. Solov′ev
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 26 (2014), nomer 3.
Journal: St. Petersburg Math. J. 26 (2015), 463-477
MSC (2010): Primary 35G55
Published electronically: March 20, 2015
MathSciNet review: 3289180
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a preceding paper the leading term was found for the asymptotics as $ t\to +\infty $ of the solution of the initial problem for the Hamer equation, which is a simplest model for the motion of a radiating gas. Here, the second asymptotic term is constructed. It is proved that this term is proportional to the second term of the asymptotics of the solution of the initial problem for the Burgers equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35G55

Retrieve articles in all journals with MSC (2010): 35G55

Additional Information

A. A. Solov′ev
Affiliation: Mathematics Department, Chelyabinsk State University, ul. Brat′ev Kashirinykh 129, Chelyabinsk 454001, Russia

Keywords: Asymptotic behavior, initial problem, radiating gas
Received by editor(s): March 18, 2013
Published electronically: March 20, 2015
Additional Notes: Supported by RFBR (grant no. 12-01-00259-a)
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society